# SDR ASOA20160310009

- Difficulty date: March 10, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 30,348 hours, 18,516 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A PAX SMOKING IN THE LAV AND IT SET OFF LAV SMOKE DETECTOR.  MAINTENANCE CLEANED LAV SMOKE DETECTOR AND PERFORMED. OPS CHECK GOOD. ACFT WAS RELEASED TO SERVICE.
